MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø10 R 130° L360 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø10 R 130° L360 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.056S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found nail is bent and has general scratches on proximal and distal holes, general traces of explant process are shown.Locking prong was disassembled and found bent from the proximal area, compromising it's locking purpose.Surgical technique states on page 3 the following warnings: conditions that place excessive stresses on bone and implant such as severe obesity or degenerative diseases should be considered.The decision whether to use these devices in patients with such conditions must be made by the physician taking into account the risks versus the benefits to the patients.Page 37 states.Assure that the guide wire is in place while inserting the tfna screw to prevent the cannulation from clogging, impeding an optional augmentation procedure.A dimensional inspection was unable to be performed due to the post-manufacturing damage, not applicable to the complaint condition.A functional test was unable to be performed due to the post-manufacturing damage on the locking prong.The overall complaint was confirmed as the observed condition of the tfna fem nail ø10 r 130° l360 timo15 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history: part# 04.037.056s.Lot # 7775p71.Manufacturing site: werk selzach logistik.Manufacturing date: 07.Sep.2023.Expiration date: 01.Sep.2033.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tfna nail was revised due to screw back out.

Brand Name
TFNA FEM NAIL Ø10 R 130° L360 TIMO15
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22336078
Report Number8030965-2025-06412
Device Sequence Number21086802
Product Code HSB
UDI-Device Identifier10886982096128
UDI-Public(01)10886982096128(17)330901(10)7775P71
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.056S
Device Lot Number7775P71
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown